Special Sauce

A mish-mash of twisted thoughts from a fevered ego. Updated when the spirit moves me, contents vary and may have settled during shipping. Do not open towards eyes. Caution: Ingestion of Special Sauce may cause hair loss, halitosis, and a burning sensation while urinating.



In the world of Ike Turner type medications, we're up to the following. No more BP meds, and back to good ol' Topamax (Ike never did like competition, right?) in a higher dose. We tried tapering, but after 2 months of once-a-week migraines, that gets a bit old... The nightmares/insomnia are tiring, getting way fatter is frustrating, and not ever being "in the mood" tends to irritate ones fiance. Bye-bye Inderal!

On a happier note, P stopped and bought me coffee on the way in to work today, which was sweet. I was at the doctor's, so I had a nice surprise on the table when I got home. Somehow, Starbucks can make any afternoon a little bit better.

On a less happy note, I don't know if it's stress, medication, or my own brain conspiring against me, but lately things inside the brain de sauce have been rather meh. Stuff I loved to do (i.e. cooking, reading) is a drudgery, the apartment's a godawful mess most of the time, and I long to just curl up in a ball and sleep until 2010. I'd say it's because I've been studying like a madwoman, but frankly, I haven't. Thank Elvis that I retain lectures well, and that's what they test, because if I didn't, I'd be fucked.

I'm just kind of frustrated, because I have the sinking feeling that if I don't nip this now, it's going to be a repeat of a few years ago, and I really, REALLY do not have time to have a meltdown with finals coming up, and the holidays, and everything else going on. I'll give it a week, then I'm calling in the big guns (the ones with the power of the prescription pad).

Now that that cheery business is out of the way. I've got to go figure out how to lose 17 pounds over the effing holidays so I can get back to the disrespectable weight I was before the last round of stupid pills, because I am NOT buying any more damned clothes. Argh.


Post a Comment

Subscribe to Post Comments [Atom]

<< Home